# SDR P5CA9600560

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Dented
- Location: Cargo Dr Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SIDE CARGO DOOR CUTOUT FRAME INBOARD ATTACH METAL STRAP BS 1940 APPROX S11L.  METAL STRAP REPLACED PER BAC SRM 51-10-01 PG 8.
